Alert archive / Wisconsin / Gale Watches in 2018
Gale Watch 13, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Nov 8, 2018, 2:57 AM CST. It took effect at Nov 9, 2018, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 8, 2018, 2:57 AM CST (08:57 UTC)
- In effect from
- Nov 9, 2018, 6:00 PM CST
- Expired
- Nov 8, 2018, 9:13 PM CST
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
541 WHUS73 KMKX 080857 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 257 AM CST Thu Nov 8 2018 ...Westerly Gales Likely Friday Night... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-081700- /O.NEW.KMKX.GL.A.0013.181110T0300Z-181110T1500Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 257 AM CST Thu Nov 8 2018 ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... The National Weather Service in Milwaukee/Sullivan has issued a Gale Watch...which is in effect from Friday evening through Saturday morning. * WINDS: West gale force winds to 35 knots developing Friday evening, then becoming northwest gales to 40 kt Friday night into Saturday morning, then diminishing to 30 kt by late Saturday morning. * WAVES: Waves 7 to 11 ft occasionally to 15 ft Friday evening building to 12 to 16 ft occasionally to 21 ft early Saturday morning, then subsiding to 7 to 10 ft occasionally to 13 ft Saturday afternoon. Waves highest over the east half of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ MRC www.weather.gov/mkx
3 follow-up statements
518 WHUS73 KMKX 081524 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 924 AM CST Thu Nov 8 2018 ...Westerly Gales Likely Friday Night... .Strengthening low pressure over the Great Lakes on Friday and Friday night will result in strong west to northwest winds, likely reaching Gale Force levels Friday night, possibly into early Saturday. A few northwest gusts will approach Storm Force over the north part of Lake Michigan. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-082330- /O.CON.KMKX.GL.A.0013.181110T0300Z-181110T1500Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 924 AM CST Thu Nov 8 2018 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WINDS: West gale force winds to 35 knots developing Friday evening, then becoming northwest gales to 45 kt Friday night into Saturday morning, then diminishing to 30 kt by late Saturday morning. * WAVES: Waves 7 to 11 ft occasionally to 15 ft Friday evening building to 12 to 16 ft occasionally to 21 ft early Saturday morning, then subsiding to 7 to 10 ft occasionally to 13 ft Saturday afternoon. Waves highest over the east half of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ www.weather.gov/mkx MBK
556 WHUS73 KMKX 082102 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 302 PM CST Thu Nov 8 2018 ...Westerly Gales Likely Friday Night... .Strengthening low pressure over the Great Lakes on Friday and Friday night will result in strong west to northwest winds, likely reaching Gale Force levels Friday night, possibly into early Saturday. A few northwest gusts will approach Storm Force over the north part of Lake Michigan. LMZ643>646-090515- /O.EXB.KMKX.GL.A.0013.181110T0000Z-181110T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 302 PM CST Thu Nov 8 2018 ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... The National Weather Service in Milwaukee/Sullivan has issued a Gale Watch...which is in effect from Friday evening through Saturday morning. * WINDS: West gale force winds to 35 knots developing Friday evening, then becoming northwest gales to 40 kt Friday night into Saturday morning, then diminishing to 30 kt by late Saturday morning. * WAVES: Waves 3 to 5 feet, highest waves toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-090515- /O.CON.KMKX.GL.A.0013.181110T0300Z-181110T1500Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 302 PM CST Thu Nov 8 2018 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WINDS: West gale force winds to 35 knots developing Friday evening, then becoming northwest gales to 45 kt Friday night into Saturday morning, then diminishing to 30 kt by late Saturday morning. * WAVES: Waves 7 to 11 ft occasionally to 15 ft Friday evening building to 12 to 16 ft occasionally to 23 ft early Saturday morning, then subsiding to 7 to 10 ft occasionally to 13 ft Saturday afternoon. Waves highest over the east half of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ www.weather.gov/mkx MBK
374 WHUS73 KMKX 090313 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 913 PM CST Thu Nov 8 2018 ...WEST TO NORTHWEST GALES LIKELY FRIDAY EVENING AND OVERNIGHT... LMZ643>646-091115- /O.NEW.KMKX.SC.Y.0089.181109T1800Z-181110T0000Z/ /O.UPG.KMKX.GL.A.0013.181110T0000Z-181110T1500Z/ /O.NEW.KMKX.GL.W.0020.181110T0000Z-181110T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 913 PM CST Thu Nov 8 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM CST FRIDAY... ...GALE WARNING IN EFFECT FROM 6 PM FRIDAY TO 9 AM CST SATURDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 6 PM Friday to 9 AM CST Saturday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from noon to 6 PM CST Friday. The Gale Watch is no longer in effect. * WINDS: West to northwest winds will gust to 25 to 30 knots Friday afternoon. Westerly gale force winds to 35 knots will develop Friday evening, then become northwest gales to 40 kt Friday night into Saturday morning, diminishing to 30 kt by late Saturday morning. * WAVES: Waves 3 to 5 feet, highest waves toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-091115- /O.UPG.KMKX.GL.A.0013.181110T0300Z-181110T1500Z/ /O.NEW.KMKX.GL.W.0020.181110T0000Z-181110T1500Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 913 PM CST Thu Nov 8 2018 ...GALE WARNING IN EFFECT FROM 6 PM FRIDAY TO 9 AM CST SATURDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 6 PM Friday to 9 AM CST Saturday. The Gale Watch is no longer in effect. * WINDS: West gale force winds to 35 knots developing Friday evening, then becoming northwest gales to 45 kt Friday night into Saturday morning, then diminishing to 30 kt by late Saturday morning. * WAVES: Building to 7 to 10 ft occasionally to 13 ft by early Friday evening, then building to 14 to 18 ft occasionally to 23 ft by late Friday night. Waves 14 to 18 ft occasionally to 23 ft subsiding to 7 to 10 ft occasionally to 13 ft on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ261-362-364-366-563-565-567-868-091115- /O.UPG.KMKX.GL.A.0013.181110T0300Z-181110T1500Z/ /O.NEW.KMKX.GL.W.0020.181110T0300Z-181110T1500Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 913 PM CST Thu Nov 8 2018 ...GALE WARNING IN EFFECT FROM 9 PM FRIDAY TO 9 AM CST SATURDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 9 PM Friday to 9 AM CST Saturday. The Gale Watch is no longer in effect. * WINDS: West gale force winds to 35 knots developing by late Friday evening, then becoming northwest gales to 45 kt Friday night into Saturday morning, then diminishing to 30 kt by late Saturday morning. * WAVES: Waves building to 5 to 8 ft occasionally to 10 ft by early Friday evening, then building to 12 to 16 ft occasionally to 21 ft by late Friday night. Waves 12 to 16 ft occasionally to 21 ft subsiding to 5 to 8 ft occasionally to 10 ft on Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ DDV www.weather.gov/mkx
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Nov 7, 11:45 PM CST, 3 hours 12 minutes earlier.
Area forecast discussion, Nov 7, 11:45 PM CST, 3 hours 12 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 1145 PM CST Wed Nov 7 2018 .UPDATE... Continued to trend the cloud cover and temperatures up for the rest of the night, as the stubborn cloud deck hasn't given way to any clearing quite yet. && .AVIATION(06Z TAFS)... The main concern through tonight remains how long the current MVFR cloud deck hangs on. Based on latest observations and short term models, have delayed the clearing until even later tonight. Still think it's possible that we may not see conditions improve until the morning hours. Once VFR conditions return, it looks quiet into Thursday evening. Still expecting light snow to move in mainly after midnight Thursday night, with some minor accumulations possible through mid-Friday morning. Lower ceilings and visibilities are likely to arrive with the snowfall. && .PREV DISCUSSION... (Issued 936 PM CST Wed Nov 7 2018) UPDATE... Delayed the clearing even longer given latest satellite and model trends. Also had to bump the low temps up a bit as expected. May need to adjust the temps up some more if these clouds don't budge by morning. MARINE... Winds have come down enough this evening to allow the Small Craft Advisory to expire. Winds will continue to diminish overnight into Thursday as high pressure builds in to the area. Gusty northwest winds will return later Friday into early Saturday between strengthening low pressure to the northeast and high pressure approaching from the west. Wind gusts may reach gale force for a time. PREV DISCUSSION... (Issued 544 PM CST Wed Nov 7 2018) UPDATE... Held onto cloudy conditions later into tonight based on current satellite imagery and the latest HRRR model run. Models are still overall showing eventual clearing, but will continue to monitor and delay the clearing even later if need be. If it does look like the clouds will hang on toward morning, then low temperatures will probably have to be bumped up a few degrees. AVIATION(00Z TAFS)... The main concern through tonight will be how long the current MVFR cloud deck hangs on. Based on latest observations and short term models, have delayed the clearing until later tonight. May not see conditions improve until the morning hours if the latest HRRR model verifies. Once VFR conditions return, it looks quiet into Thursday evening. Still expecting light snow to move in mainly after midnight Thursday night, with some minor accumulations possible through mid-Friday morning. Lower ceilings and visibilities are likely to arrive with the snowfall. PREV DISCUSSION... (Issued 205 PM CST Wed Nov 7 2018) DISCUSSION... Tonight and Thursday...Forecast confidence is high. High pressure builds into the area from the Northern Plains. We should see this pesky stratus cloud deck eventually erode and lift to the north tonight with at least some sunshine expected on Thursday. The clearing should allow temps to fall into the mid 20s most places tonight, only recovering into the mid and upper 30s on Thursday...despite the sunshine. Thursday night and Friday...Forecast confidence is high. A potent mid level short wave will dig into the western periphery of a larger closed circulation over Saskatchewan, Canada later tonight. That short wave will carve a deepening trough into the northern plains and will eventually phase with another short wave pushing across the Central Plains. This phasing occurs over our region during this period. The main surface cyclogenesis response is over the Ohio Valley, but there's a rather decent inverted trough that will stretch back to the northwest of that surface low, across Lake Michigan and possibly into parts of eastern Wisconsin into Friday. The moisture surge into the area will be modest and not likely as robust as what the NAM is kicking out. The main mid level trough axis will be pushing east by Friday afternoon, likely bringing an end to the snow during the day. Our expected snow amounts remain unchanged. A potential for 1 to 2 inches across the far east, around an inch toward Madison. We'll have to watch for another secondary trough pushing south across the area in the afternoon and evening, potentially prolonging some light snow. But, right now that doesn't appear to be a big threat. Saturday through Monday...Forecast confidence is medium. For now, it looks like high pressure should dominate and keep us dry, but continued cold at least for the weekend. There is another mid level trough that drops into the area on Monday, but there are timing issues. Confidence isn't very high on any placement or amounts of precipitation for Monday. Right now, anything that moves through will be very light. Tuesday and Wednesday...Forecast confidence is medium. Looks dry with high pressure, but continued cold for the time of year. AVIATION(21Z TAFS)... We're still looking at the MVFR CIGS to gradually lift to VFR levels this evening, followed by the stratus deck scattering out...mostly likely after midnight. We should then remain VFR into Thursday evening. Low pressure will approach from the south late Thursday night into Friday. This system could bring 1 to 2 inches of snow to far southeast Wisconsin, with around an inch possible out toward Madison. This would mainly be between midnight and noon on Friday. MARINE... A small craft advisory for brisk westerly winds will continue through 9 pm this evening. Winds become light for Thursday as high pressure briefly builds in. Low pressure tracking to the south of Lake Michigan on Friday, will bring increasing north then northwest winds Friday, becoming quite strong out of the west Friday night into Saturday as the low pressure deepens over the northeast Great Lakes while high pressure builds in from the west. Much lighter winds return for the weekend. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...DDV Tonight/Thursday and Aviation/Marine...Davis Thursday Night through Wednesday...Davis
Hazardous weather outlook, Nov 7, 9:40 PM CST, 5 hours 17 minutes before
Hazardous Weather Outlook...Updated National Weather Service Milwaukee/Sullivan WI 940 PM CST Wed Nov 7 2018 WIZ046-047-051-052-056>060-062>072-082130- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 940 PM CST Wed Nov 7 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday One to 2 inches of snow are possible across portions of southeast Wisconsin later Thursday night into Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-082130- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 940 PM CST Wed Nov 7 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Wind gusts will likely reach advisory levels again Friday afternoon into Saturday morning and again on Tuesday. Gusts may approach gale force for a time. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-082130- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 940 PM CST Wed Nov 7 2018 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Northwest winds may gust to gale force levels for a time Friday night into early Saturday DDV www.weather.gov/mkx
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.